The Eikonal approximation and the asymptotics of the total scattering cross-section for the Schrödinger equation
Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 4, pp. 397-425
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1986__44_4_397_0,
author = {Yafaev, D. R.},
title = {The {Eikonal} approximation and the asymptotics of the total scattering cross-section for the {Schr\"odinger} equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {397--425},
year = {1986},
publisher = {Gauthier-Villars},
volume = {44},
number = {4},
mrnumber = {850898},
zbl = {0608.35054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1986__44_4_397_0/}
}
TY - JOUR AU - Yafaev, D. R. TI - The Eikonal approximation and the asymptotics of the total scattering cross-section for the Schrödinger equation JO - Annales de l'I.H.P. Physique théorique PY - 1986 SP - 397 EP - 425 VL - 44 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1986__44_4_397_0/ LA - en ID - AIHPA_1986__44_4_397_0 ER -
%0 Journal Article %A Yafaev, D. R. %T The Eikonal approximation and the asymptotics of the total scattering cross-section for the Schrödinger equation %J Annales de l'I.H.P. Physique théorique %D 1986 %P 397-425 %V 44 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1986__44_4_397_0/ %G en %F AIHPA_1986__44_4_397_0
Yafaev, D. R. The Eikonal approximation and the asymptotics of the total scattering cross-section for the Schrödinger equation. Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 4, pp. 397-425. http://geodesic.mathdoc.fr/item/AIHPA_1986__44_4_397_0/
